Asymptotic and oscillatory behavior of dynamic equations on time scales

Research output: Chapter in Book/Report/Conference proceedingChapterpeer-review

Abstract

In this study, the behavior of solutions to certain second-order nonlinear dynamic equations on unbounded time scales are considered. Our objective is to obtain conditions for the existence of solutions of this dynamic equation. Results from the theory of lower and upper solutions for related dynamic equations and results from calculus will be used to reach our goal.

Original languageEnglish
Title of host publicationAssociation for Women in Mathematics Series
PublisherSpringer
Pages341-355
Number of pages15
DOIs
StatePublished - 2016

Publication series

NameAssociation for Women in Mathematics Series
Volume6
ISSN (Print)2364-5733
ISSN (Electronic)2364-5741

Keywords

  • Asymptotic behavior
  • Dynamic equations
  • Oscillation
  • Time scales

Fingerprint Dive into the research topics of 'Asymptotic and oscillatory behavior of dynamic equations on time scales'. Together they form a unique fingerprint.

Cite this